Home*SHOP BY BRANDLemsipLemsip Max Cold & Flu Hot Drink With Decongestant Sachets 10 - Lemon

Lemsip Max Cold & Flu Hot Drink With Decongestant Sachets 10 - Lemon

Lemsip Max Cold & Flu Hot Drink With Decongestant Sachets 10 - Lemon
Lemsip Max Cold & Flu Hot Drink With Decongestant Sachets 10 - Lemon
Valued at NZ$ 21.30 - you save 30.05%
Price  NZ$ 14.90
Quantity:
Add to cart

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

  • Always read the label and use only as directed.

Lemsip Max Cold & Flu Hot Drink With Decongestant Sachets 10 - Lemon
Lemsip Max Cold & Flu Hot Drink With Decongestant Sachets provides fast temporary relief of headache, fever, sore throat, and body aches and pains in a non-drowsy, hot drink formulation.
Active Ingredients:
Each Sachet Contains:
Paracetamol 1000mg,
Phenylephrine hydrochloride 12.2mg

Dosage:

Directions for use

Pour contents of one sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Do not use more than one sachet per dose.
Adults and children over 12 years: one single dose container every 4-6 hours.
Maximum of 4 Sachets in one 24 hours.

Warnings:
  • Do not use more than one sachet per dose.
  • Keep out of the reach of children.
  • Do not take any other medicine containing paracetamol, unless advised by a doctor.
  • Do not exceed stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Store below 25C.
  • See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication.

  • Overall Rating 0.0625
  • There have been no reviews for this product.